# SDR RAAA99B1032

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Component: Intvlv, 873100112
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT ROW 17 DEF WILL NOT TEST.  REPLACED BATTERY, OPS CHECK OK.
